# SDR SWAA2018052422227

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 59,355 hours, 27,896 cycles
- Engine: Ge CFM567B24
- Engine time: 6,979 hours, 4,013 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 876458
- Condition: Faulty
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT NR 1 ENGINE OIL QUANTITY DROPPED TO 20% THEN WENT BETWEEN 22 TO 34% UNTIL LEVEL OFF AT ALTITUDE, THE OIL QUANTITY RETURNED TO NORMAL.  R&R NR 1 ENGINE PER MT.
